News

Todd Kuffner Awarded NSF Grant

| Read Story

Funding for Prof. Todd Kuffner's proposal, `Collaborative Research: New Developments in Direct Probabilistic Inference on Interest Parameters', has been awarded by the National Science Foundation.

Dr. Xiang Tang Awarded NSF Grant

| Read Story

Congratulations to Professor Xiang Tang for his "Noncommutative Geometry & Analytic Grothendieck Riemann Roch Theorem" receiving funding from the National Science Foundation.

Math Department's Professor Yanli Song is Awarded NSF Grant

| Read Story

Yanli Song's "New Application of Equivariant Index Theory" proposal has been awarded funding by the National Science Foundation.

UIUC-WUSTL Joint Symplectic Geometry Seminar Schedule

| Read Story

In the talk, we explain how to formulate PDE's within the framework of jet spaces. This allows the definition of the so-called formal solution space of a non-linear PDE. In case the PDE is formally integrable, the formal solution space carries in a natural way the structure of a profinite dimensional manifold.

Trick or Tweet

| Read Story

Participate in Trick or Tweet, which will take place October 30 & 31.

Graduate Research Assistantships in Developing Countries (GRAID) Program

| Read Story

The Department of Mathematics at Washington University and the University of Yaounde I in Cameroon have received a GRAID award to support graduate students.

Professor Quo-Shin Chi Recognized by ICCM

| Read Story

Professor Quo Shin Chi's article "Isoparametric hypersurfaces with four principal curvatures, III", J. Differential Geom. 94 (2013), no. 3, 469–504  has been chosen by the ICCM for an award as one of the most distinguished papers of the last five years.

National Science Foundation Awards Professor Todd Kuffner

| Read Story

Dr. Kuffner's research project "Collaborative Research: Higher-Order Asymptotics and Accurate Inference for Post-Selection" has been awarded funding by NSF.

Lecturer Position Open

| Read Story

The Mathematics Department of Washington University in St. Louis, MO has an opening for a full-time Lecturer in Mathematics, to begin August 2018.

Assistant Professor Openings

| Read Story

The Mathematics Department of Washington University in St. Louis, MO, has two openings for tenure track Assistant Professors, one in mathematics, and one in statistics, to begin August 2018.

Dr. Spitznagel Honored by Academy of Science-Saint Louis

| Read Story

The Academy of Science will honor Dr. Edward Spitznagel on April 6 for his "contributions to the statistical analysis of medical studies."

ISBA Awards Dr. Nan Lin and Qing Li

| Read Story

The International Society for Bayesian Analysis has awarded Dr. Nan Lin and former Ph.D. student Qing Li for their research on the Bayesian Elastic Net.